Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 142, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Jun 12, 2012, 2:10 PM CDT for Coleman County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2012, 2:10 PM CDT (19:10 UTC)
- Expired
- Jun 12, 2012, 2:42 PM CDT
- In force
- 32 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
County Coleman County, TX
The radar
The Dyess AFB radar (KDYX), 83 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 332 J/kg
- Mixed-layer CIN
- -471 J/kg
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
060 WUUS54 KSJT 121910 SVRSJT TXC083-122000- /O.NEW.KSJT.SV.W.0142.120612T1910Z-120612T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 210 PM CDT TUE JUN 12 2012 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL COLEMAN COUNTY IN WEST CENTRAL TEXAS... * UNTIL 300 PM CDT * AT 207 PM CDT...A SEVERE THUNDERSTORM WAS NEAR GLEN COVE...OR 12 MILES WEST OF COLEMAN...MOVING SOUTHEAST AT 10 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL. DAMAGING WINDS IN EXCESS OF 60 MPH. WITH POSSIBLE STORM IMPACTS... A FEW VEHICLE DENTS... MINOR ROOF AND PLASTIC SIGN DAMAGE... SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED... UNSECURED LIGHT OBJECTS BLOWN AROUND... SCATTERED POWER OUTAGES POSSIBLE... POTENTIALLY DEADLY LIGHTNING. * THE SEVERE THUNDERSTORM WILL BE NEAR... HORDS CREEK RESERVOIR BY 235 PM CDT... VALERA AND COLEMAN BY 300 PM CDT... LAT...LON 3178 9938 3173 9965 3191 9972 3198 9958 TIME...MOT...LOC 1911Z 308DEG 7KT 3187 9961 $$
1 follow-up statement
994 WWUS54 KSJT 121942 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 242 PM CDT TUE JUN 12 2012 TXC083-121951- /O.CAN.KSJT.SV.W.0142.000000T0000Z-120612T2000Z/ COLEMAN TX- 242 PM CDT TUE JUN 12 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLEMAN COUNTY IS CANCELLED... STORM HAS WEAKENED BELOW SEVERE LEVELS BUT IS STILL CAPABLE OF PRODUCING DIME SIZE HAIL AND GUSTY WINDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON FOR WEST CENTRAL TEXAS. LAT...LON 3178 9938 3173 9965 3191 9972 3198 9958 TIME...MOT...LOC 1941Z 308DEG 7KT 3183 9956 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:51 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 12, 12:51 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1251 PM CDT TUE JUN 12 2012 .UPDATE... UPDATED FOR CURRENT CONVECTION...WITH AVIATION DISCUSSION AT THE END. && .DISCUSSION... CONVECTION CONTINUES ALONG THE OUTFLOW BOUNDARY...MOVING SOUTH SOUTHEAST ACROSS THE EASTERN BIG COUNTRY. STORMS WILL MAKE IT INTO BROWN COUNTY SHORTLY...AND THE UNSTABLE AIR MASS...WILL ADD THEM TO THE ONGOING SEVERE THUNDERSTORM WATCH. && .AVIATION... VFR CONDITIONS SHOULD PREVAIL ACROSS WEST CENTRAL TEXAS TERMINALS FOR MOST OF THE PERIOD. HOWEVER..SCATTED THUNDERSTORMS WILL BE LIKELY...ACROSS THE CENTRAL AND NORTHERN TERMINALS. TIMING OF THESE STORMS...AND WHETHER THEY WILL APPROACH ONE OF THE TERMINALS THEMSELVES MAKE IT DIFFICULT TO PINPOINT...SO WILL CONTINUE THE VCTS ALREADY MENTIONED. OTHERWISE...OUTFLOW BOUNDARY HAS DROPPED THROUGH THE KABI TERMINAL...AND SHOULD STALL TO THE SOUTH. NORTH WINDS WILL PREVAIL AT KABI FOR THE AFTERNOON...BEFORE GRADUALLY SHIFTING BACK AROUND TO THE SOUTH LATER TODAY. && .PREV DISCUSSION... /ISSUED 701 AM CDT TUE JUN 12 2012/ DISCUSSION... SEE 12Z AVIATION DISCUSSION BELOW. AVIATION... PREDOMINANTLY A VFR FORECAST FOR THE TERMINALS THE NEXT 24 HOURS OUTSIDE OF ANY CONVECTION THAT OCCURS THIS AFTERNOON AND EVENING. SCATTERED LOW CLOUDS WILL BE POSSIBLE ACROSS THE KJCT TERMINAL THROUGH 14Z AND I INCLUDED TEMPO MVFR CIGS FOR JUST A COUPLE OF HOURS. OTHERWISE...CONVECTION IS EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING AND AFFECT PRIMARILY THE NORTHERN TERMINALS. WILL CONTINUE TO MENTION VCTS FOR THE KABI...KSJT AND KBBD TERMINALS AT THIS TIME DUE TO TIMING/COVERAGE UNCERTAINTIES. MVFR CIGS MAY AFFECT THE KJCT TERMINAL AFTER 10Z WEDNESDAY BUT CONFIDENCE NOT HIGH ENOUGH TO INCLUDE A CEILING AT THIS TIME. PREV DISCUSSION... /ISSUED 419 AM CDT TUE JUN 12 2012/ SHORT TERM... EARLY THIS MORNING A STATIONARY BOUNDARY EXTENDED FROM NEAR A WICHITA FALLS...SWEETWATER TO MIDLAND LINE. THIS BOUNDARY IS EXPECTED TO MOVE LITTLE TODAY BUT WILL BEGIN LIFTING NORTH AS A WARM FRONT LATER THIS EVENING. A VERY UNSTABLE AIRMASS WILL EXIST ACROSS THE AREA AGAIN TODAY...WITH SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ALONG THE BOUNDARY DURING PEAK HEATING. COMPLEX OF STORMS CURRENTLY OVER THE PANHANDLE WILL MOVE EAST/SOUTHEAST ACROSS SOUTHWEST OKLAHOMA AND NORTHWEST TEXAS LATER THIS MORNING. COMPLICATING FACTOR WILL BE ANY OUTFLOW BOUNDARIES GENERATED BY THIS ACTIVITY THAT MAY INITIATE CONVECTION ACROSS PORTIONS OF THE BIG COUNTRY DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. THE NAM IS MORE AGGRESSIVE IN DEVELOPING CONVECTION FARTHER SOUTH INTO THE CONCHO VALLEY LATER THIS EVENING...WHILE THE GFS KEEPS BULK OF CONVECTION NORTH ACROSS THE BIG COUNTRY. WILL MAINTAIN SLIGHT CHANCE TO CHANCE POPS THIS AFTERNOON INTO TONIGHT WITH THE BEST CHANCE FOR STORMS AFTER 00Z. STRONG INSTABILITY COUPLED WITH ADEQUATE SHEAR WILL RESULT IN A SEVERE THREAT WITH ANY STORMS THIS AFTERNOON AND EVENING. MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. LOW LEVEL JET INTENSIFIES THIS EVENING...WHICH MAY SUSTAIN CONVECTION WELL INTO THE OVERNIGHT HOURS. TEMPS TODAY WILL BE COOLER NORTH OF THE FRONT WITH HIGHS MAINLY IN THE UPPER 80S AND LOW 90S ACROSS THE BIG COUNTRY. MID AND UPPER 90S EXPECTED SOUTH OF THE FRONT WITH HIGHS TOPPING OUT NEAR THE CENTURY MARK ACROSS SOUTHWEST COUNTIES. 24 LONG TERM... ON WEDNESDAY...SHOWERS AND THUNDERSTORMS DURING THE OVERNIGHT HOURS MAY LINGER BEYOND 12Z WEDNESDAY...MAINLY OVER THE NORTHERN HALF OF THE REGION. FOR NOW...HAVE ADDED IN SLIGHT CHANCE POPS OVER THESE AREAS WITH MOST OF THE CONVECTION ENDING BY MID MORNING. 850MB THERMAL RIDGE WILL REMAIN WELL WEST OF THE AREA...WHICH SHOULD PUT AN END TO THE RECORD BREAKING HEAT. HIGH TEMPERATURES WILL RANGE FROM LOWER TO MID 90S. AN UPPER LEVEL TROUGH WILL BE LOCATED OVER THE WEST COAST...WITH ENERGY DRIVING SOUTH TOWARD BAJA CALIFORNIA LATE WEDNESDAY/THURSDAY. MODELS INDICATE A LOW CUTTING OFF OVER SOUTHERN CALIFORNIA AND NORTHERN BAJA CALIFORNIA FRIDAY MORNING...WITH A SLOW MOVEMENT TOWARD TO SOUTHWEST THROUGH EARLY NEXT WEEK. THIS LOW WILL PROVIDE SOUTHWEST FLOW ALOFT...RESULTING IN INTERMITTENT DISTURBANCES MOVING OVER WEST TEXAS. SOUTHEAST FLOW AT THE SURFACE...WILL TRANSPORT PLENTY OF MOISTURE INTO WEST AND WEST CENTRAL TEXAS THROUGH MUCH OF THE EXTENDED FORECAST. THE COMBINATION OF THESE TWO FACTORS WILL LIKELY RESULT IN DIURNALLY DRIVEN CONVECTION ACROSS PORTIONS OF WEST TEXAS THURSDAY THROUGH POSSIBLY MONDAY OF NEXT WEEK. AT THIS TIME...THE BULK OF THE PRECIPITATION LOOKS TO REMAIN OVER WEST TEXAS...BUT I WOULD NOT BE SURPRISED TO SEE AT LEAST ISOLATED CONVECTION MAKE ITS WAY INTO OUR WESTERN COUNTIES AT SOME POINT THROUGH THIS PERIOD. FOR NOW...HAVE LEFT POPS BELOW 15 PERCENT AS ENOUGH UNCERTAINTY REMAINS IN HOW FAR EAST ANY CONVECTION WILL MAKE IT...BUT THESE MAY NEED TO BE BUMPED UP ON FUTURE SHIFTS. TEMPERATURES THURSDAY THROUGH EARLY NEXT WEEK WILL BE RELATIVELY COOLER THAN WHAT WE EXPERIENCED THE LAST FEW DAYS...GENERALLY IN THE LOWER TO MID 90S...WITH LOWER TEMPERATURES IN THE LOW 70S. DANIELS && .PRELIMINARY POINT TEMPS/POPS... ABILENE 93 72 92 74 93 / 40 50 20 20 10 SAN ANGELO 100 74 96 74 96 / 20 40 10 20 10 JUNCTION 98 74 94 72 95 / 10 20 0 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 07/99/99
Hazardous weather outlook, Jun 12, 5:43 AM CDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 543 AM CDT TUE JUN 12 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-131045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 543 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING NORTH OF A BARNHART TO MASON LINE. THE MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...AN ISOLATED TORNADO WILL ALSO BE POSSIBLE MAINLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON AND EVENING. 24
In the hours before
Local storm report, Jun 12, 8:48 AM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
848 AM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST DYESS AFB 32.42N 99.86W
06/11/2012 M60 MPH TAYLOR TX ASOS
60 MPH WINDS AT DYESS AFB
&&
CORRECTED LOCATION...SOURCE
EVENT NUMBER SJT1200220
JOHNSONSpecial weather statement, Jun 12, 10:40 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1040 AM CDT TUE JUN 12 2012
TXZ098-099-114-121645-
HASKELL TX-SHACKELFORD TX-THROCKMORTON TX-
1040 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CDT FOR
HASKELL...SHACKELFORD AND THROCKMORTON COUNTIES...
AT 1038 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 7 MILES NORTHWEST OF THROCKMORTON...
MOVING SOUTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THROCKMORTON BY 1055 AM CDT
THE INTERSECTION OF US-183 AND US-283 BY 1105 AM CDT
ELBERT BY 1110 AM CDT
US-380 NEAR THE THROCKMORTON-YOUNG COUNTY LINE BY 1125 AM CDT
WOODSON BY 1130 AM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD
A WARNING BE ISSUED.
LAT...LON 3339 9895 3296 9895 3295 9896 3295 9909
3282 9909 3281 9962 3295 9961 3296 9964
3340 9967 3341 9915 3340 9896
TIME...MOT...LOC 1539Z 306DEG 18KT 3327 9922Special weather statement, Jun 12, 11:03 AM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1103 AM CDT TUE JUN 12 2012 TXZ098-113-114-121700- HASKELL TX-JONES TX-SHACKELFORD TX- 1103 AM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CDT FOR HASKELL...JONES AND SHACKELFORD COUNTIES... AT 1102 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 5 MILES NORTH OF LUEDERS...OR ABOUT 12 MILES SOUTHEAST OF STAMFORD...MOVING SOUTHEAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... BIG COUNTRY BAPTIST ASSEMBLY BY 1110 AM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON FOR WEST CENTRAL TEXAS. LAT...LON 3287 9925 3265 9950 3295 9985 3303 9966 TIME...MOT...LOC 1603Z 301DEG 20KT 3287 9961
Special weather statement, Jun 12, 1:24 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
124 PM CDT TUE JUN 12 2012
TXZ114-128-121900-
SHACKELFORD TX-CALLAHAN TX-
124 PM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT FOR
SHACKELFORD AND CALLAHAN COUNTIES...
AT 120 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 8 MILES WEST OF ALBANY...MOVING
SOUTHEAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MCCARTY LAKE BY 130 PM CDT
ALBANY BY 135 PM CDT
IBEX BY 150 PM CDT
MORAN BY 155 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL TEXAS.
LAT...LON 3292 9909 3266 9909 3241 9925 3265 9961
3274 9961 3296 9948 3296 9929
TIME...MOT...LOC 1824Z 302DEG 30KT 3271 9940Special weather statement, Jun 12, 2:01 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 201 PM CDT TUE JUN 12 2012 TXZ139-122000- COLEMAN TX- 201 PM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT FOR COLEMAN COUNTY... AT 158 PM CDT...2 STRONG THUNDERSTORM WERE INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR...WITH THE FIRST LOCATED 8 MILES EAST OF COLEMAN...AND THE SECOND JUST NORTH OF GLEN COVE. BOTH STORMS WERE MOVING EAST AT 15 MPH. * THE STRONG THUNDERSTORMS WILL BE NEAR... SANTA ANNA BY 205 PM CDT... GLEN COVE BY 210 PM CDT... COLEMAN BY 245 PM CDT. DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. LAT...LON 3158 9972 3200 9971 3196 9921 3155 9920 TIME...MOT...LOC 1859Z 287DEG 11KT 3186 9930
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:01 PM CDT | Special Weather Statement | SJT | Tom Green | 59 min |
| Jun 11, 7:20 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard | 40 min |
| Jun 11, 7:43 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 34 min |
| Jun 11, 7:47 PM CDT | Special Weather Statement | SJT | Brown | 58 min |
| Jun 11, 8:01 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard | 44 min |
| Jun 11, 8:10 PM CDT | Special Weather Statement | SJT | Throckmorton | 65 min |
| Jun 11, 8:35 PM CDT | Severe Thunderstorm Warning | SJT | Menard | 32 min |
| Jun 12, 10:40 AM CDT | Special Weather Statement | SJT | Throckmorton | 65 min |
| Jun 12, 11:03 AM CDT | Special Weather Statement | SJT | Shackelford | 57 min |
| Jun 12, 11:26 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 49 min |
| Jun 12, 12:05 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 40 min |
| Jun 12, 12:54 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 51 min |
| Jun 12, 1:24 PM CDT | Special Weather Statement | SJT | Shackelford | 36 min |
| Jun 12, 1:41 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 54 min |
| Jun 12, 2:01 PM CDT | Special Weather Statement | SJT | Coleman | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.